# SDR AALA2019060419006

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 41,854 hours, 20,002 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10150
- Condition: Failed
- Location: Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKEOFF, VERY LOUD HUM FROM COCKPIT FLOOR AREA AND ELECTRICAL SMELL, FOLLOWED BY HUM STOPPING WITH ECAM VENT BLOWER FAULT. MAINTENANCE REPLACED BLOWER FAN (20HQ) PER AMM 21-26-51-000-001-A AND AMM 21-51-400-001-A. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK, NO ELECTRICAL SMELL NOTED.
